# SDR DALA2023083107102

- Difficulty date: August 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2943219) DURING INSPECTION, DENT DAMAGE WAS FOUND ON THE INBOARD FLANGE OF THE BS 500H FRAME P/N 143A1200-204 (P/N 143A1233-7 ASSY) BETWEEN STRINGERS S-23R AND S-24R. REPAIRED DAMAGE PER ERA 611054-14.
